Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some convergence theorems for continued fractions


Author: Robert Jr. Heller
Journal: Proc. Amer. Math. Soc. 11 (1960), 805-811
MSC: Primary 40.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117467-3
MathSciNet review: 0117467
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. E. Lane, Absolute convergence of continued fractions, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 904-913. MR 0055472 (14:1079f)
  • [2] R. E. Lane and H. S. Wall, Continued fractions with absolutely convergent even and odd parts, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 368-380. MR 0032034 (11:244b)
  • [3] W. T. Scott and H. S. Wall, A convergence theorem for continued fractions, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 155-172. MR 0001320 (1:217d)
  • [4] H. S. Wall, Analytic theory of continued fractions, New York, D. Van Nostrand Company, Inc., 1948. MR 0025596 (10:32d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.00

Retrieve articles in all journals with MSC: 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117467-3
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society